# SDR USAA20110405SB049

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 9325M85G04
- Part serial: 724604
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 51,947 hours, 35,500 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - DURING MAINTENANCE TEST FLIGHT FOR Q5 CHECK, STRONG FUMES FORWARD OF FIRST CLASS WERE REPORTED AS TAKEOFF THRUST WAS SET.  FUMES WERE THAT OF A MUSTY SMELL.  TURNED LEFT PACK OFF AND RETURNED TO CLT.  FUMES CONTINUED UNTIL TOUCHDOWN.  OPENED WINDOWS ONCE ON GROUND.  MAINTENANCE BOROSCOPED THE NR 1 ENGINE AND FOUND AN INTERNAL OIL LEAK AT THE NR 3 AIR/OIL SEAL.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY.
